Multidimensional exponentially fitted simplicial finite elements for convection-diffusion equations with tensor-valued diffusion

L. Angermann, Song Wang

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    In this paper we propose and analyze an exponentially fitted simplicial finite element method for the numerical approximation of solutions to diffusion-convection equations with tensor-valued diffusion coefficients. The finite element method is first formulated using exponentially fitted finite element basis functions constructed on simplicial elements in arbitrary dimensions. Stability of the method is then proved by showing that the corresponding bilinear form is coercive. Upper error bounds for the approximate solution and the associated flux are established.
    Original languageEnglish
    Pages (from-to)71-91
    JournalCalcolo
    Volume42
    Issue number2
    DOIs
    Publication statusPublished - 2005

    Fingerprint Dive into the research topics of 'Multidimensional exponentially fitted simplicial finite elements for convection-diffusion equations with tensor-valued diffusion'. Together they form a unique fingerprint.

    Cite this